ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

The Goldman bracket characterizes homeomorphisms

Gadgil, Siddhartha (2011) The Goldman bracket characterizes homeomorphisms. In: Comptes Rendus Mathematique, 349 (23-24). pp. 1269-1272.

[img] PDF
The_Goldman.pdf - Published Version
Restricted to Registered users only

Download (126Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/j.crma.2011.11.005

Abstract

We show that a homotopy equivalence between compact, connected, oriented surfaces with non-empty boundary is homotopic to a homeomorphism if and only if it commutes with the Goldman bracket. (C) 2011 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 30 Jan 2012 08:53
Last Modified: 30 Jan 2012 08:53
URI: http://eprints.iisc.ernet.in/id/eprint/43211

Actions (login required)

View Item View Item